# SDR V0XD20160307051

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151062
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 26R IS CORRODED FORM FS 1031 - 1051 IS CORRODED.  REMOVED DAMAGED AREA OF STRINGER & INSTALLED NEW STRINGER, PN MM670-35151-062, IAW SRM 53-00-03, 51-40-11, 51-25-06, 51-42-21, 51-25-16, 51-21-11 & AMM 51-21-01.  NDT PERFORMED DATED 03 MAR 2016.
